Analyticityo f functions and subalgebras of l∞ containing h∞

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let B be a subalgebra of L∞ containing H∞. We give some necessary and sufficient conditions, expressed in terms of analyticity, for a function in L∞ to belong to B.

Original languageEnglish (US)
Pages (from-to)41-45
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Oct 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Analyticityo f functions and subalgebras of l∞ containing h∞'. Together they form a unique fingerprint.

Cite this